Differential and Integral Equations

Long-time behavior in scalar conservation laws

Arnaud Debussche and J. Vovelle

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the long-time behavior of the entropy solution of a first-order scalar conservation law on a Riemannian manifold. In the case of the torus, we show that, under a weak property of genuine non-linearity of the flux, the solution converges to its average value in $L^{p}$, $1\leq p < +\infty$. We give a partial result in the general case.

Article information

Source
Differential Integral Equations Volume 22, Number 3/4 (2009), 225-238.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019771

Mathematical Reviews number (MathSciNet)
MR2492818

Zentralblatt MATH identifier
1240.35352

Subjects
Primary: 35L65: Conservation laws 35B40: Asymptotic behavior of solutions

Citation

Debussche, Arnaud; Vovelle, J. Long-time behavior in scalar conservation laws. Differential Integral Equations 22 (2009), no. 3/4, 225--238. https://projecteuclid.org/euclid.die/1356019771.


Export citation